MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2710.2010.01197.x

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2010

Reversible parkinsonism and cognitive decline due to a possible interaction of valproic acid and quetiapine.

De Dios C, Fudio S, Lorenzo A

Клинический случайСтатьяПеревод в очереди

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

Combination therapy with valproic acid plus quetiapine is recommended as one of the first-line approaches to treatment of manic or mixed episodes in patients with bipolar disorder.

CASE SUMMARY: A 66-year-old patient with this psychiatric disease developed parkinsonism and cognitive decline during concomitant treatment with both drugs. The rapid onset of symptoms soon after use of the combination suggested an interaction/using the Karch-Lasagna criteria, the interaction was judged to be definite.

WHAT IS NEW AND

CONCLUSION

Their evidence on a pharmacokinetic drug interaction between the two drugs is conflicting but possible underlying mechanisms proposed include CYP3A4 inhibition. As concomitant use of valproate and quetiapine is now quite frequent in bipolar disorder, this potential interaction should be closely monitored, especially in the elderly.

Для цитирования: De Dios C, Fudio S, Lorenzo A. Reversible parkinsonism and cognitive decline due to a possible interaction of valproic acid and quetiapine.. Journal of clinical pharmacy and therapeutics. 2010. DOI: 10.1111/j.1365-2710.2010.01197.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.